# SDR DL72S954624

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470DA
- Make and model: Boeing 727232
- Aircraft serial: 20747
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, PREVIOUSLY STOP-DRILLED CRACK IN SKIN, LT FORWARD AIRSTAIR CUT-OUT.  REPAIR:  REPAIRED PER M/M 53-30-0.
